# SDR CA100702004

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A67A
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Prop Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

IFSD (SINGLE ENGINE) DURING A TEST FLIGHT FOLLOWING ENGINE MAINTENANCE, A LOSS OF OIL PRESSURE OCCURRED AND OIL APPEARED ON THE WINDSHIELD.  THE ENGINE WAS SHUT DOWN AND A SAFE DEAD STICK LANDING WAS ACCOMPLISHED.  THE ENGINE WAS REMOVED AND SENT TO THE SHOP WHO DID THE PREVIOUS MAINTENANCE (AIR FORCE TURBINE) WHERE TROUBLESHOOTING IS CURRENTLY FOCUSING ON THE PROPELLER SHAFT OIL SEAL.  P&WC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
